# SDR 97UAL900727

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Condition: Intermittent
- Location: Ribbon Cable
- Component: Rockwell  Co, 6225122103
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

WEATHER RADAR FAIL ON HSI.  DUMPED FUEL, RETURNED TO FIELD, OVERWEIGHT LANDING.  *S/D*  FOUND WEATHER RADAR TRANSCEIVER FAILED.  REPLACED WEATHER RADAR TRANSCEIVER.
